# SDR UPS03240323

- Difficulty date: March 6, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING REAR SPAR HAS ONE CRACK AND 2 CORROSION INDICATIONS AT WS 193 TO 196.  REPAIR CARRIED OUT IAW SRM 51-20-04.
